Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
matangeles

HYDROCORTISONE help me here please!!!

Recommended Posts

i have little acne pimples around my nose and on my nose. for the past 4 months my nose is ALWAYS totally red, its not like ONE HUGE zit is on it, but it sorta looks like a sunburn, but there is still a bunch of little zits if u look closely..which i think can be causing these red patches...i wen to the doctor and he looked at my face and said i have a disease (i cant remember the name) then he said my face gets red because of dryness and stress. but i use oil of olay moisturizer like 3 times a day. he wrote a perscription for a cream called HYDROCORTISONE

it says COMMON USES: this medicine is a corticosteriod used to reduce itching, redness and swelling associated with many skin conditions.

im thinking acne is a skin condition so it might make all this redness go down :-s i thought i might have Rosacea: Subtype 2: Bumps and Pimples (Papulopustular Rosacea), but he never mentioned it... so i dont know what to think about that, ive also been reading around hyrdocortisone and found that its NOT good to use at all

look here

http://health.groups.yahoo.com/group/rosac...rt/message/2084

i said i use mosturizer and he said put it on awhile after u put the hydrocortisone on (i am thinkin 3hrs after or around that) (i am suppose to put hyrdocoritsone on twice a day)

the same doctor also gave me 10%bp gel on earlier visits, before i had lower % but then the acne still didnt go away so he gave me 10% i believe, and ya people say 10% is too high.. i know :-k...

before i used to put the bp-gel on my nose, but it never got any better or less red...so i stopped for about 1wk without using the gel on my nose and around my nose (its still just as red give or take). i just use it on the single small zits i get on my upper lip and on the side of my face...and chin... sad.gif , i just got the hyrdocortisone yesterday (wednesday the 21st) and i tried to think how i can put the hyrdocortisone on then the olay then the BP!!

maybe im really confused here huh?? #-o

but i woke up today and put on the hyrdo, then 3hrs later i put on the olay, and im thinkin after i get home i should wash my face, get the hyrdo and olay off, then go and put more hydro on, then wait, then put the bp on, then before i goto bed put olay one. should i ditch the bp? is the hyrdocortisone the doctor told me to take right for me?..maybe ive gone crazy..but this is so confusing and acne has left me wondering and wondering how i can get rid of it, or see a little difference.....

is there hope?

Link to post
Share on other sites

he said i have a disease that will come and go throughout my whole life .caused by dryness and stress... ](*,)

i went to

http://www.drnase.com/patient_faq.htm

and found this:

My doctor prescribed over-the-counter hydrocortisone for my rosacea. Is this recommended for rosacea?

No. Absolutely not. Topical hydrocortisone at any strength will worsen rosacea symptoms over time. It causes rebound dilation, thinning of the epidermis, thinning of the blood vessel walls, and holes in the architecture of the dermis

now if i have rosacea then im in trouble? but he didnt say i did :-k

Link to post
Share on other sites

You know what, you should have paid better attention.

What does your face look like? Is there anything else that could tell me about it that would help out? Psoriasis can come and go, and is itchy, with sores, etc. But it's typically NOT seen on the face....

And you say CAUSED by dryness, and stress. That's very strange. Rosacea can be exacerbated by stress, and MANY MANY other factors, but they do not give hydrocortisone for this.

I think you should call him.

Link to post
Share on other sites

Well, your nose is red...but it doesn't look like rosacea...just blotchy skin...which acne and skincare products can cause.

Your nose and the area around it does look red though...It's so hard to tell from a photo like that. Different angles and lighting effect it...

I'd say call the derm and ask what he said. If it were rosacea, I doubt he would have given you hydrocortisone.

Hmm. Is there any way you can get ahold of him? Judging from the pictures alone (which aren't bad at all, just what looks like some minor irritation) it just looks like the redness/irritation it's caused by acne or skin products, or perhaps allergies.

Good luck, let me know what happens...

Link to post
Share on other sites

Oh, very interesting.

Most family doctor's don't deal with rosacea a lot...and are usually referred to derm.

Do you have insurance? Could you call your doctor back to have him tell you what he thought was wrong?

If you do have insurance, get a referral to the derm. Much easier.

If you don't, your parents may still be willing to pay the costs.

Good luck! Call the doctor.

Don't forget hydrocortisone cannot be used for more than 2 weeks!

Link to post
Share on other sites

well when we said if we should see a "specialist" one time he said if u goto them they will tell me the same thing he told me (this was about 1 or 2 visits ago when i just had my bp)

Link to post
Share on other sites

this is a bit confusing when to apply all of these

my doctor said i should put on moisturizer on awhile after i put on the hyrdo...but i also have bp too..

i was thinkin

morning wash face

wait 15mins

apply hydro on nose

wait 15 mins

apply moisturizer

......

around the evening (dinner time about)

wash face

wait 15 mins

apply bp

wait 15 mins

apply hydro

before bed

add moisturizer...

i have no idea really what i should do when or what order...can someone please help

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×